# SDR RAIA00705018

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 14,965 hours, 13,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 78241
- Part serial: 778908
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 7896 - IAD - EMERGENCY EXIT LEFTHAND OVERWING EXIT IDENTIFIER INOP.  MAINTENANCE REPLACED POWER SUPPLY.
